MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM); INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6725127090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.Device discarded by customer.
 
Event or Problem Description
It was reported that post operatively, it was noted that the blade broke during its removal from the handpiece.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 : device not available for return.

Brand Name
PRECISION FALCON OSCILLATING TIP SAW CARTRIDGE (25 X 1.27 X 90MM)
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPAEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12359679
Report Number3015967359-2021-01869
Device Sequence Number11710812
Product Code HWE
UDI-Device Identifier07613327143751
UDI-Public07613327143751
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6725127090
Device Catalogue Number6725127090
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1